Table of Contents
Journal of Gravity
Volume 2014 (2014), Article ID 231727, 9 pages
Research Article

Absorption and Scattering Cross Section of Regular Black Holes

College of Physics and Information Science, Hunan Normal University, Changsha, Hunan 410081, China

Received 1 December 2013; Revised 16 January 2014; Accepted 10 February 2014; Published 26 March 2014

Academic Editor: Edward Malec

Copyright © 2014 Hai Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai Huang, Ping Liao, Juhua Chen, and Yongjiu Wang, “Absorption and Scattering Cross Section of Regular Black Holes,” Journal of Gravity, vol. 2014, Article ID 231727, 9 pages, 2014. doi:10.1155/2014/231727